# SDR IXXA05SMN155S

- Difficulty date: July 6, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta665.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MID ACCESSORY COMPARTMENT L-31R CORRODED, STA 665.000.  PERFORMED MAJOR REPAIR IAW SRM 53-2-2 FIG. 11, EO SEMAN NR 20051003 DATE 06-27-05. REMOVED FASTENERS IAW SRM 51-1-20D PAGE 21. REMOVED CORROSION IAW SRM 51-1-8 PAGES 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PAGE 2P. FABRICATED REPAIR ANGLE DOUBLER (EXTRUSION 7075 T6 511 0.130”) IAW SRM 53-2-2 FIG. 11. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW SRM 53-2-2- FIG. 11 SHEET 3,4,5,6, SRM 51-1-20D PAGE 9. TORQUED IAW SRM 51-3-1.
